# SDR C2XA08ON076

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 10,066 hours, 5,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Part time: 10,066 hours, 5,488 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT TO ONT - WHILE PERFORMING 2A CHECK PRELIMINATORY INSPECTION, INSPECTOR FOUND COCKPIT CEILING EMERGENCY LIGHT DOES NOT ILLUMINATE.  MX PERSONNEL REMOVED AND REPLACED LIGHT BULB OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
